# SDR DALA1134770682

- Difficulty date: November 29, 2006
- Submitted: May 18, 2011
- Operation: Air carrier
- Aircraft: N682DA
- Make and model: Boeing 757232
- Aircraft serial: 26958
- Aircraft time: 47,045 hours, 21,595 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 1290 S-27l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT LWR SKIN AT BS 1290, S-27L TO S-28L CORROSION REPAIRED IAW SRM 51-20-01 AND 53-00-01.
